Facebook Pixel
EmpowHER Guest

When should I expect my monthly period after Plan B

By Anonymous April 20, 2017 - 10:50am
Rate This

I had taken Plan B on April 1st and had withdrawal bleeding on the 7th. For about 5 days it was similar to when I get my normal period (even though I wasn't expecting it until the 14th-17th) after the 5th day I was just spotting very lightly, only noticed every time I wiped and that had lasted up until the 18th. So in total I was bleeding/spotting for 12 days. I took 4 pregnancy tests that were all negative. The last one I had taken the day after my expected period so I'm confident that I am not pregnant. What I am wondering is, could my period be delayed even longer than what's "normal" for people who've used Plan B because of how long I had bleeding/spotting? Would my uterine lining need more time to build up before it would shed again? Or would I just count the withdrawal bleeding as my period & wait for the beginning of next month for my next period?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!